A density problem for orthogonal rational functions release_l4piaqgzlvb4ta53lpyin2f7pm

by A Bultheel, P González-Vera, E Hendriksen, O Njåstad

Published in Journal of Computational and Applied Mathematics by Elsevier BV.

Volume 105, Issue 1-2 p199-212 (1999)

Archived Files and Locations

application/pdf  139.4 kB
file_b2flr7b2wbft5kit7fvkwbiff4
web.archive.org (webarchive)
nalag.cs.kuleuven.be (repository)
application/pdf  124.4 kB
file_uyllk4kkk5dvrlmt53tgejw6qe
web.archive.org (webarchive)
web.archive.org (webarchive)
core.ac.uk (aggregator)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   1999
Language   en ?
Journal Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0377-0427
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: a6cc8d64-f107-45f6-a099-9c66f286eb36
API URL: JSON